MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB SERVO-I BASE UNIT; VENTILATOR, CONTINUOUS, FACILITY USE

MAQUET CRITICAL CARE AB SERVO-I BASE UNIT; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 6487800
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On-site investigation was performed by our field service engineer.The claimed issue was not reproduced during troubleshooting.According to received information in service report, no part was replaced.The ventilator passed all functional and safety tests and was cleared for clinical use.Reported error indicates that the safety valve is detected as open without fulfilled opening conditions.A safety valve open alarm shall be triggered when a low level of the signal safety valve closed is detected for more than 8 sec and before 10 sec.Recommended action in case of technical error occurrence is to check inspiratory channel or safety valve pull magnet or expiratory channel board.Occurrence of reported error may lead to stop of ventilation.The reported issue was confirmed in provided device's log.The cause of the failure was not established.
 
Event or Problem Description
It was reported that the ventilator generated a technical error code indicating an open safety valve.There was no patient harm.Manufacturer's ref.#: (b)(4).

Brand Name
SERVO-I BASE UNIT
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key25545979
Report Number8010042-2026-0000823
Device Sequence Number5585543
Product Code CBK
UDI-Device Identifier07325710000823
UDI-Public(01)07325710000823(11)170207
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K123149
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6487800
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2026
Initial Report FDA Received Date06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/07/2017
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown